Journal of Symbolic Logic

A Dichotomy for the Definable Universe

Greg Hjorth

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In the presence of large cardinals, or sufficient determinacy, every equivalence relation in $\mathbb{L(R)}$ either admits a wellordered separating family or continuously reduces $E_0$.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1199-1207.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744872

Mathematical Reviews number (MathSciNet)
MR1367205

Zentralblatt MATH identifier
0844.03029

JSTOR
links.jstor.org

Subjects
Primary: 04A15

Keywords
Descriptive set theory equivalence relations effective cardinality

Citation

Hjorth, Greg. A Dichotomy for the Definable Universe. J. Symbolic Logic 60 (1995), no. 4, 1199--1207. https://projecteuclid.org/euclid.jsl/1183744872


Export citation